# SDR MASA2014052631119

- Difficulty date: May 26, 2014
- Submitted: May 26, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 27,724 hours, 22,307 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY DOOR CAUTION ILLUMINATED AFTER LANDING.
